# SDR USAASB96022

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sw
- Part number: 189915
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLT NR 1215 - PIT - RED NOSE GEAR LIGHT ON TAKEOFF WHEN HANDLE IN UP AND OFF POSITION.  RECYCLED GEAR THREE GREEN LIGHTS, RED REMAINED ON.  MAINTENANCE REPLACED NOSE GEAR LOCK SENSOR.  SWUNG GEAR, OPS CHECK OK.  (M)
